MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M006175250050
Medical Device Problem Codes Difficult to Remove (1528); Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was used during a stent implantation procedure on (b)(6) 2020.According to the complainant, on (b)(6) 2020 the doctor assessed that the length of the stent was not the one indicated to be used for this patient.The physician chose to implant the ureteral stent and left the excess length in the kidney.According to the complainant, on (b)(6) 2020 it was noticed that the implanted stent migrated from its original position to the low ureter.The stent was attempted to be removed via cystoscope, but could not be removed.The removal procedure was rescheduled.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10652109
Report Number3005099803-2020-04432
Device Sequence Number17214271
Product Code FAD
UDI-Device Identifier08714729339946
UDI-Public08714729339946
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model NumberM006175250050
Device Catalogue Number175-250-05
Device Lot Number0024535969
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR